Journal Article

A non‐linear model for a sexually transmitted disease with contact tracing

H. de Arazoza and R. Lounes

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 3, pages 221-234
Published in print September 2002 | ISSN: 1477-8599
Published online September 2002 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/19.3.221
A non‐linear model for a sexually transmitted disease with contact tracing

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

A non‐linear model is developed for an epidemic with contact tracing, and its dynamic is studied. We present the data for the Cuban HIV/AIDS epidemic and fit the non‐linear model, we obtain estimates for the size of the Cuban HIV epidemic, and for the mean time for detecting a person that is infected with HIV.

Keywords: HIV/AIDS epidemic; contact tracing; epidemic control; deterministic model

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.